# SDR IPXA11166107

- Difficulty date: April 5, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 10,774 hours, 6,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING INBD FLAP UPPER SURFACE HAS EXISTING REPAIR DOUBLER WITH GOUGES BETWEEN STGR 2.1- 2.2 AND RIB 15-17.  REPAIRED RT WING INBD FLAP UPPER SURFACE BETWEEN STGR 2.1 - 2.2 AND RIB 15 - 17 IAW STA-SA EA 300-5330-01-A3017 AND EO  A300-5750-42264-A.
